# SDR DALA2022022401210

- Difficulty date: February 21, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 46,523 hours, 22,006 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 DURING DENT RE-EVALUATION BY AMDS 2020-9002 CRACK WAS FOUND AT AFT CARGO DOOR OUTER SKIN FWD LWR CORNER AREA. (IN REF LOG 2006826). CORRECTIVE ACTION: SUMMARY ON NRC #00197: CRACK IN CARGO DOOR OUTER SKIN FWD LWR CORNER AREA WAS REMOVED PER B757-200 SRM 52-30-01, HFEC INSP WAS ACCOMPLISHED AND NO CRACKS WERE FOUND. (2130149)
